# SDR SWAA2025010783480

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 58,099 hours, 38,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LIGHT RELATED TO BATTERY PACK M2335 FAIL TEST.  REPLACED EMERGENCY BATTERY PACK.   PERFORMED GOOD TEST PER AMM 33-51-06-960-805.
